# SDR IPXA2024101175609

- Difficulty date: October 11, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 23,064 hours, 13,909 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Broken
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT JACK SHUTTER SEAL RIB #27 ON RIGHT WING BROKEN REMOVED DAMAGED SHUTTER SEAL.  DRILLED AND INSTALLED NEW SHUTTER SEAL IAW SRM 51-40-21.
